# SDR ASOA2014052710600

- Difficulty date: May 8, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 28,014 hours, 25,795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Buckled
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT SKIN ARE BUCKLED, COMPLIED WITH REO:601R-52-11-2227.
